# SDR C2XA04BT010

- Difficulty date: January 23, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145
- Aircraft serial: 145659
- Aircraft time: 3,040 hours, 1,601 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 14549070405
- Part serial: NSN
- Condition: Broken
- Location: Cabin Area
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED, BLEED LEAK IN FLIGHT, LOUD DECOMPRESSION, AND ODOR OF SMOKE FROM NR 2 ENGINE.  PERFORMED EMERGENCY LANDING IN NEWARK, AIRCRAFT LANDED UNEVENTFULLY.  DURING TROUBLESHOOTING MAINTENANCE FOUND BLEED AIR TUBING ASSEMBLY WHICH CONTROLS NR 2 ENGINE THERMOSTAT (HT)&(LT) FORWARD AUTO LATCHING COUPLING TO BE BROKEN.  REMOVED AND REPLACED NR 2 BLEED DUCT AT CARGO BAY POSITION UNDER FLOOR IAW EMB145 MM 36-11-09, OPS AND LEAK CHECKED GOOD OF BLEED SYSTEM IAW EMB145 MM 36-00-00.  PRESSURIZATION CHECKED GOOD IAW EMB145 MM 21-31-00.  INSTALLED FLOOR PANELS 272AF AND 272BF.  AIRCRAFT RETURNED TO SERVICE.
